# SDR DALA2017080806076

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CABIN WET AREA BS 986 TO 947,  LBL 50 CREASE BEAM CORRODED AT THE L2 DOOR.  MAINTENANCE REMOVED AND REPLACE CREASE BEAM IAW SRM 51-40-02 AND DWG 147A8501, REV C.
